# SDR SWIA201642823

- Difficulty date: October 21, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 38,148 hours, 31,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE SLIDING BEAM HAS GOUGES AT PANEL  684AB.   REMOVED AND REPLACED IAW SRM.
